Friday, October 24, 2014

Tuesday, July 12, 2011 mtolbert2009, Community Member, asks

Q: What happens when you stop taking Adderall?

What effects can I expect when I stop taking Adderall?

Answer This
Answers (1)
Eileen Bailey, Health Guide
7/13/11 10:05am

Thank you for your question and welcome to ADHDCentral.com.

 

I am not a medical professional and would not be able to give you medical advice. It is always suggested that you talk with your doctor before stopping any medication.

 

Most people do not experience any problems when stopping stimulant medications; however, if you have been on a high dose or been on this medication for a long time, you may experience some withdrawal symptoms, such as headache or fatigue. If you do, you should talk with your doctor. He may want to wean you off the medication, slowing it down over time before taking you off it completely.

 

Eileen

ADHD Coaching

What are the risk factors and causes of Attention Deficit Hyperactivity Disorder (ADHD)?

How is Attention Deficit Hyperactivity Disorder (ADHD) treated?

Frequently Asked Questions about ADHD Medication

 

Reply
Answer This

Related Content

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By mtolbert2009, Community Member— Last Modified: 09/10/14, First Published: 07/12/11